# SDR SWAA2024021546802

- Difficulty date: January 31, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222BF UPPER SKIN IS DISBONDED APPROX 11' FROM O/B EDGE AND 7' FROM FWD EDGE. (MARKED)<[01] FLOOR PANEL 222BF WITH DISBONDED UPPER SKIN WAS REPAIRED IAW SRM 53-00-50-2R-1.;[02] REPAIR COMPLETED.;[03] VERIFIED CORRECTIVE ACTION #1
